New Mexico, 2011Damaging Wind in New Mexico, June 28, 2011
June 28, 2011 · NWS ABQ · 1 event in 1 county or zone
Isolated thunderstorms over northeast New Mexico produced a high wind gust in Clayton.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated thunderstorms over northeast New Mexico produced a high wind gust in Clayton.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 28, 2:30 PM MST, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 28, 2:30 PM MST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED HEADLINE SECTION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT TUE JUN 28 2011
...DRY STORMS CAPABLE OF MICROBURSTS/NEW FIRE STARTS VERY LIKELY...
.DISCUSSION...
PRIMARY FORECAST CHALLENGE FOR THE REMAINDER OF THE WORK WEEK WILL
BE THE COVERAGE OF PRECIPITATION ACROSS WRN/CENTRAL NM. THIS IS A
VERY SERIOUS SITUATION AS THERE IS ENOUGH MOISTURE/INSTABILITY TO
IGNITE THUNDERSTORM ACTIVITY...HOWEVER NOT ENOUGH JUICE TO PRODUCE
WETTING PRECIPITATION. WITH TINDERBOX CONDITIONS ACROSS THE STATE...
ANY LIGHTNING STRIKES MAY BE PRONE TO NEW FIRE STARTS. LATEST RUC80
AND WATER VAPOR ANALYSIS INDICATES A 597DAM 500MB HIGH LOCATED OVER
ERN NM/NW TX...PROVIDING DECENT SUBSIDENCE IN THIS AREA. ON THE WRN
PERIPHERY OF THE UPPER HIGH...ISOLATED STORMS CONTINUE TO ERUPT IN
THE WRN/NRN HIGH TERRAIN. WITH SURFACE DEWPOINTS IN THE UPR 20S/LOW
30S COUPLED WITH 700MB DEWPOINT DEPRESSIONS EXCEEDING 20C...EXPECT
MUCH OF THIS ACTIVITY TO BE DRY IN NATURE. INVERTED-V SOUNDINGS ARE
SUGGESTIVE OF DOWNBURST POTENTIAL AND WOULD NOT BE SURPRISED IF ANY
OF THE STRONGER ACTIVITY PRODUCES GUSTS IN EXCESS OF 50 KTS. HAVE
ISSUED AN AREAWIDE SPECIAL WEATHER STATEMENT TO COVER THIS THREAT...
AS IT WILL BE EXTREMELY DIFFICULT TO WARN FOR. CONVECTION SHOULD BE
IN THE WANING PHASE BY MID/LATE EVENING. LATEST SREF HINTS AT VERY
LIGHT QPF AFTER MIDNIGHT IN THE NW/NC ZONES BUT HAVE LOW CONFIDENCE
IN THIS. WILL MAINTAIN TOKEN TEN POPS BUT EVENING SHIFT MAY NEED TO
PULL ALTOGETHER BASED ON EVENING TRENDS. TEMPERATURES TONIGHT WILL
BE 10-20F ABOVE LATE JUNE NORMALS ACROSS THE ENTIRE FORECAST AREA.
WITH A LACK OF SIGNIFICANT MOISTURE ADVECTION...THE THREAT FOR QPF
WILL CONTINUE TO REMAIN STEADY OR POSSIBLY DWINDLE EACH DAY...WITH
THE BEST THREAT OVER THE WRN AND CENTRAL ZONES. THE GULF OF MEXICO
WILL NOT BE COMPLETELY SHUT OFF AS BOUNDARY LAYER MOISTURE MAY OOZE
NORTHWARD. THIS WILL INTERACT WITH INSTABILITY TO IGNITE ISOLATED
STORMS. THIS COULD BE CATEGORIZED AS THE PRE-MONSOONAL PHASE...BUT
THE STATE WILL CONTINUE TO BE VOID OF A SIGNIFICANT MONSOONAL BURST.
THEREFORE...DRY THUNDERSTORMS FOR MUCH OF THE WORK WEEK WILL CONTAIN
THE POTENTIAL FOR DAMAGING OUTFLOWS. SYNOPTIC PATTERN FOR WEDNESDAY
WILL INDICATE THE UPPER LEVEL HIGH SHIFTING EAST AS A DISTURBANCE
TRACKS THROUGH THE GREAT BASIN. THIS WILL INCREASE WINDS ACROSS THE
FOUR CORNERS REGION WITH THE BEST CHANCES FOR PRECIPITATION MAINLY
ALONG THE CONTINENTAL DIVIDE INTO THE NRN MOUNTAINS. BY THURSDAY...
THE UPPER LEVEL FEATURE WILL RACE INTO THE NRN GREAT PLAINS...WITH
AN ELONGATED UPPER HIGH FROM THE CENTRAL UNITED STATES INTO THE FAR
SOUTHEAST QUADRANT OF NM. BEST OPPORTUNITY FOR STORMS COULD SHIFT A
TAD INTO THE CENTRAL ZONES DURING THIS PERIOD TO INCLUDE A PORTION
OF THE RIO GRANDE VALLEY.
HOPEFUL EYES WILL SHIFT TO THE TROPICS FOR THE MID-WEEK PERIOD AS
THERE IS HIGH PROBABILITY OF THE FIRST NAMED STORM OF THE ATLANTIC
SEASON IN THE NEXT 48 HOURS. IF MATERIALIZED...ARLENE REMNANTS ARE
PROGGED TO MIGRATE INTO NRN MEXICO FOR THE UPCOMING HOLIDAY WEEKEND.
THERE IS STILL UNCERTAINTY IN THE UPPER LEVEL PATTERN WITH RESPECT
TO THE POSITION OF THE HIGH. YESTERDAY...MODELS WERE PRETTY ADAMANT
ON SHOVING THE DEEP MOISTURE TO THE WEST AND BLOCKING NM FROM BEING
A DECENT RECIPIENT OF THIS PLUME. THE LATEST GFS40 OFFERS AN UPPER
HIGH CENTROID IN THE SOUTHEAST GULF STATES WITH ANOTHER IN THE FOUR
CORNERS REGION. THIS WOULD NOT ALLOW A WIDE OPEN DOOR FOR MOISTURE
TO MIGRATE INTO THE STATE...BUT SOME MOISTURE ADVECTION COULD BE A
POSSIBILITY. MEANWHILE...THE ECMWF IS A LITTLE MORE FORCEFUL IN THE
MOISTURE SURGE INTO THE SRN SECTIONS OF THE STATE. AT THIS POINT...
DO NOT HAVE A STRONG FEELING ONE WAY OR ANOTHER AND WILL NOT ADJUST
GRIDS AT THIS TIME. BUT THIS IS DEFINITELY SOMETHING TO KEEP AN EYE
ON...ESPECIALLY GIVEN THE CURRENT FIRE SITUATION. DPORTER
&&
.AVIATION...
SCT TS OVER SANGRES THIS AFTN...ISOLD TS WILL CONTINUE ELSEWHERE
ALONG AND NW OF KCAO TO GLENWOOD LINE THRU THIS EVE. MOSTLY VIRGA AT
LWR ELEVATIONS CENTRAL AND W. CELLS PROBABLY WONT ADVECT INTO ABQ
AND FMN AREAS UNTIL CLOSER TO SUNSET. MOVEMENT WILL BE TO NE 10-20
MPH OUT WEST AND TO E 15-20 MPH SANGRES AND NE PLAINS. SMOKE FROM
LAS CONCHAS/PACHECO FIRES WILL TILT TO NE THIS EVE...AND ARCH MORE
EASTERLY NEAR THE CO BORDER. MAY CAUSE MTN OBSCN AND MVFR/IFR
VSBY...ESPECIALLY NEAR THE BLAZES.
NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44
&&
.FIRE WEATHER...
SOUTH WINDS WILL STRENGTHEN WEDNESDAY DUE TO AN UPPER TROUGH
CROSSING UT AND WY...AND A MODERATELY STRONG SURFACE TROUGH IN THE
LEE OF THE SOUTHERN ROCKIES. STRONGEST 20 FT WIND SPEEDS IN THE 10
TO 20 MPH RANGE WITH GUSTS AROUND 30 MPH...MAINLY ACROSS THE WEST
CENTRAL AND NORTHERN MOUNTAINS...AND PARTS OF THE NE PLAINS. THERE
MAY BE AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IN THESE
LOCATIONS WED AFTERNOON. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED
WEDNESDAY AFTERNOON AND EVENING MAINLY WEST OF I-25. STORMS WILL
PRODUCE LITTLE OR NO RAIN WITH WIND GUSTS IN THE 40 TO 50 MPH
RANGE...EXCEPT IN THE SANGRES WHERE THEY COULD PRODUCE AROUND A
TENTH OF AN INCH OF RAIN WHERE THEY DEVELOP. ISOLATED STORMS MAY
LINGER WED NIGHT WITH LIGHT RAIN FROM GALLUP TO FARMINGTON...DUE TO
FORCING FROM THE PASSING UPPER TROUGH AND A MODEST MID LEVEL
MOISTURE PLUME ALONG THE AZ/NM BORDER.
A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THE NE HIGHLANDS AND NE
PLAINS THURSDAY. SURFACE WINDS WILL STRENGTHEN IN THESE ZONES DUE TO
STRONGER WINDS ALOFT TRAILING THE UPPER TROUGH AS IT EXITS THE
CENTRAL ROCKIES...AND DUE TO A STRENGTHENING SURFACE TROUGH IN THE
LEE OF THE SOUTHERN ROCKIES. FARTHER WEST...WIND SPEEDS WILL WEAKEN
AND SHIFT MORE OUT OF THE WEST IN THE WAKE OF THE UPPER TROUGH AXIS.
THU AND FRI...THE MODEST MOISTURE PLUME WILL SHIFT EASTWARD ALONG
THE CO BORDER AND MIX WITH DRIER AIR IN THE WAKE OF THE UPPER
TROUGH. THUS...THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS
MAINLY NW OF A CLAYTON TO BOSQUE DEL APACHE LINE BOTH AFTERNOONS AND
EVENINGS. ALONG AND NORTH OF I-40 THESE STORMS SHOULD PRODUCE LITTLE
OR NO RAIN...BUT SOME MODELS SUGGEST A FEW TENTHS OF AN INCH OF RAIN
WILL BE POSSIBLE FROM CELLS IN CATRON AND SOCORRO COUNTIES.
OVER THE WEEKEND AND INTO EARLY NEXT WEEK MODELS CONTINUE TO DEPICT
A WESTERN LOBE OF THE MID LEVEL HIGH EXTENDING WESTWARD TO AROUND
THE FOUR CORNERS...WHILE THE MAIN HIGH PRESSURE CORE WOBBLES AROUND
OK AND AR. AN EASTERLY WAVE WILL MOVE WESTWARD THROUGH NORTHERN
MEXICO DURING THIS PERIOD...AND THE AMOUNT OF MOISTURE THAT FLOWS N
INTO NM WILL DEPEND ON THE STRENGTH OF THE HIGH PRESSURE LOBE OVER
THE FOUR CORNERS. CURRENTLY MODELS SUGGEST BETTER MOISTURE COULD
WORK ITS WAY INTO NM BY SUNDAY. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 57 99 60 94 / 20 10 10 10
DULCE........................... 49 92 50 87 / 20 10 20 20
CUBA............................ 55 91 55 91 / 20 10 10 20
GALLUP.......................... 54 94 55 92 / 20 10 10 5
EL MORRO........................ 49 89 50 88 / 20 10 20 20
GRANTS.......................... 58 93 57 91 / 20 5 10 20
QUEMADO......................... 52 91 54 90 / 20 10 10 20
GLENWOOD........................ 65 97 64 98 / 10 5 5 10
CHAMA........................... 54 84 54 81 / 20 10 20 20
LOS ALAMOS...................... 67 88 68 87 / 20 5 10 10
PECOS........................... 59 87 60 87 / 10 5 10 10
CERRO/QUESTA.................... 60 88 58 85 / 20 10 10 20
RED RIVER....................... 50 78 51 76 / 20 20 10 20
ANGEL FIRE...................... 51 81 51 79 / 20 10 10 20
TAOS............................ 59 90 58 88 / 20 10 10 20
MORA............................ 57 84 58 85 / 10 10 10 10
ESPANOLA........................ 61 94 61 93 / 20 5 10 10
SANTA FE........................ 62 90 63 89 / 10 5 10 10
SANTA FE AIRPORT................ 63 92 63 92 / 10 5 5 10
ALBUQUERQUE FOOTHILLS........... 65 95 66 94 / 5 5 5 10
ALBUQUERQUE HEIGHTS............. 70 96 70 95 / 5 5 5 10
ALBUQUERQUE VALLEY.............. 63 97 63 97 / 5 5 5 10
ALBUQUERQUE WEST MESA........... 65 97 65 96 / 5 5 5 10
LOS LUNAS....................... 66 97 64 97 / 5 5 5 10
RIO RANCHO...................... 64 97 63 96 / 5 5 5 10
SOCORRO......................... 66 97 67 96 / 0 5 5 10
SANDIA PARK/CEDAR CREST......... 60 93 61 89 / 10 5 5 10
TIJERAS......................... 61 94 63 92 / 10 5 5 10
MORIARTY/ESTANCIA............... 54 91 56 92 / 10 5 5 10
CLINES CORNERS.................. 58 88 59 87 / 5 5 5 10
GRAN QUIVIRA.................... 65 91 65 91 / 5 5 5 10
CARRIZOZO....................... 69 94 67 94 / 0 5 0 5
RUIDOSO......................... 60 84 59 84 / 0 5 5 5
CAPULIN......................... 58 93 60 93 / 10 5 5 10
RATON........................... 59 97 60 96 / 10 5 5 10
SPRINGER........................ 61 97 61 95 / 10 5 5 10
LAS VEGAS....................... 58 89 60 89 / 10 5 10 10
CLAYTON......................... 64 100 66 99 / 10 5 5 5
ROY............................. 62 94 64 93 / 5 5 5 10
CONCHAS......................... 71 101 71 101 / 0 5 5 5
SANTA ROSA...................... 69 99 69 99 / 0 5 5 5
TUCUMCARI....................... 69 102 70 102 / 0 5 5 5
CLOVIS.......................... 65 99 66 99 / 0 5 5 0
PORTALES........................ 70 100 69 100 / 0 5 5 0
FORT SUMNER..................... 72 100 72 101 / 0 5 5 5
ROSWELL......................... 68 102 67 102 / 0 5 5 5
PICACHO......................... 65 97 64 97 / 0 5 5 5
ELK............................. 60 90 59 91 / 0 5 5 5
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ103-104.
&&
46/44
Hazardous weather outlook, Jun 28, 4:49 AM MST, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT TUE JUN 28 2011
NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT TUE JUN 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE HIGH TERRAIN OF WESTERN AND CENTRAL NEW MEXICO
THIS AFTERNOON. THE STORMS WILL BE CAPABLE OF PRODUCING DOWNBURST
WINDS UP TO 50 MPH AND DRY LIGHTNING WHICH MAY ENHANCE WILDFIRE
ACTIVITY.
SMOKE FROM THE LAS CONCHAS AND PACHECO FIRES WILL REDUCE
VISIBILITIES AND IMPACT AREAS IMMEDIATELY TO THE NORTH AND
NORTHEAST OF THE FIRES. AN AIR QUALITY ALERT REMAINS IN
EFFECT FOR TODAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE
OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ON THURSDAY.
FRIDAY THROUGH MONDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW...HOWEVER ...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE
LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE CONTACT YOUR LOCAL
LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT
1.888.386.7637 TO REPORT STRONG WIND GUSTS AND WILDFIRES.
YOU CAN ALSO SUBMIT A STORM REPORT ONLINE AT OUR WEBPAGE AT
WWW.WEATHER.GOV/ABQ.
17
In the hours before
Special weather statement, Jun 28, 1:35 PM MST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT TUE JUN 28 2011
NMZ501>523-527>531-290400-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHUSKA MOUNTAINS-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY-
FAR NORTHEAST HIGHLANDS-FAR NORTHWEST HIGHLANDS-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-RATON RIDGE/JOHNSON MESA-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST MOUNTAINS-
UNION COUNTY-UPPER RIO GRANDE VALLEY-WEST CENTRAL HIGHLANDS-
WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
235 PM MDT TUE JUN 28 2011
...THUNDERSTORMS PRODUCING VERY LITTLE TO NO RAINFALL AND VERY
STRONG WIND GUSTS POSSIBLE THROUGH THE EVENING...
A HINT OF INCREASED LOW LEVEL MOISTURE INFILTRATED CENTRAL TO WESTERN
NEW MEXICO LAST EVENING...AND THIS WILL CONTINUE TO HELP FUEL
ISOLATED THUNDERSTORMS. THUNDERSTORM ACTIVITY WILL GENERALLY STRETCH
FROM THE SOUTHWESTERN MOUNTAINS IN THE GILA WILDERNESS NORTHWARD TO
THE WEST CENTRAL AND NORTH CENTRAL MOUNTAINS. ADDITIONAL ACTIVITY
WILL SPREAD OVER THE CENTRAL MOUNTAINS TO THE NORTHEASTERN
HIGHLANDS.
DESPITE THE INCREASE IN LOW LEVEL MOISTURE...MUCH OF THE RAIN
FALLING OUT OF THUNDERSTORMS WILL EVAPORATE BEFORE REACHING THE
GROUND. THEREFORE...VERY LITTLE MEASURABLE RAINFALL IS EXPECTED. THIS
ACTIVITY WILL ALSO CREATE GUSTY AND ERRATIC WINDS UNDER AND NEAR ANY
SHOWER OR THUNDERSTORM ACTIVITY. SOME ISOLATED WIND GUSTS MAY EXCEED
55 MPH. CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO ACCOMPANY THE
STRONGER CELLS...AND COULD GENERATE NEW WILDFIRES. SHOWER AND
THUNDERSTORM ACTIVITY WILL DECREASE IN COVERAGE INTO THE LATE
EVENING.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST IN
WEATHER INFORMATION.
SHOEMAKE
Thunderstorm Wind, Union
- When
- June 28, 5:52 PM MST
- Where
- Union County, (Cao)clayton Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.450, -103.150
An outflow boundary from a thunderstorm produced a wind gust of 63 mph at the Clayton Airport.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 28, 20111 death · $1.6 million · 1.75 in hail · 26 events
- Hail and Damaging Winds in Arkansas, June 28 to 30, 2011$248,000 · 1.75 in hail · 29 events
- Flooding in Wyoming, June 28 to 30, 2011$570,000 · 4 events
- Damaging Winds in Colorado, June 28, 2011$505,000 · 73 kt wind · 2 events
- Hail and Damaging Winds in Virginia, June 28, 2011$175,000 · 1.75 in hail · 24 events
- Flash Flood and Hail in West Virginia, June 28, 2011$500,000 · 1 in hail · 2 events
- Flood and Damaging Winds in Tennessee, June 28, 2011$70,000 · 52 kt wind · 19 events
- Hail and Damaging Winds in Virginia, June 28, 2011$39,000 · 1 in hail · 27 events
- Hail and Damaging Winds in South Carolina, June 28, 20115 injured · 1 in hail · 13 events
- Hail and Damaging Winds in New York, June 28, 2011$60,000 · 52 kt wind · 15 events
- Damaging Wind in Colorado, June 28, 2011$100,000 · 74 kt wind · 1 event
- Flash Flooding and Hail in Alabama, June 28, 2011$22,000 · 1 in hail · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 304740.